MAUDE Adverse Event Report: GYNESONICS SONATA TRANSCERVICAL FIBROID ABLATION SYSTEM; ULTRASOUND-GUIDED INTRAUTERINE RADIO-FREQUENCY ABLATION SYSTEM

GYNESONICS SONATA TRANSCERVICAL FIBROID ABLATION SYSTEM; ULTRASOUND-GUIDED INTRAUTERINE RADIO-FREQUENCY ABLATION SYSTEM
Model Number SONATA2-110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Urinary Retention (2119); Constipation (3274); Pelvic Pain (4865)
Date of Event 03/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no report of device malfunction during the procedure and the system functioned as expected.Submission of this report is associated with the recent acquisition of gynesonics by hologic, inc.During the integration into hologic's adverse event reporting system and procedures, a review of historical adverse events was performed.As a result this event was identified as being reportable on aug 12, 2025 and is being reported retroactively out of an abundance of caution.
 
Event or Problem Description
The patient is a 40 yo type ii diabetic maintained on metformin with a history of aub-l secondary to a 6.5-cm type 2 fibroid.Her hbaic most recently was 6.7% on (b)(6).She was treated with tfa on (b)(6) 2024; the case was reportedly unremarkable, performed under mac, and five ablations were carried out on the one fibroid.From 9:00 [?] 4:00, the patient remained in the recovery room due to significant postop pain but was d/c'd home in stable condition.On (b)(6) 2024 (pod#3), the patient was evaluated in the ew of an outside hospital due to increasing pain, obstipation, infrequent urination.She was afebrile, and denied nausea, emesis, fever or chills.She denied rectal flatus or a bowel movement.There was no urinary frequency or urgency.During the course of her evaluation, she was medicated with toradol x 2, tylenol, dilaudid, fentanyl, oxycodone and gabapentin.W/u: wbc 5.2, pex: some lower abdominal discomfort ct of the abdomen and pelvis: essentially negative (the treated fibroid was noted along with some free fluid in the cul-de-sac).There was no free air or other intraperitoneal abnormalities.The patient started to improve and was sent home.

Brand Name
SONATA TRANSCERVICAL FIBROID ABLATION SYSTEM
Common Device Name
ULTRASOUND-GUIDED INTRAUTERINE RADIO-FREQUENCY ABLATION SYSTEM
Manufacturer (Section D)
GYNESONICS
200 cardinal way #250
redwood CA 94063
Manufacturer (Section G)
GYNESONICS
200 cardinal way #250
redwood city CA 94063
Manufacturer Contact
timothy rossi
200 cardinal way #250
redwood, CA 94063
6502416115
MDR Report Key22964023
Report Number3005875675-2025-00045
Device Sequence Number21119979
Product Code KNF
UDI-Device Identifier10817929020326
UDI-Public(01)10817929020326(11)220309
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K233848
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Literature,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSONATA2-110
Device Catalogue NumberSONATA2-110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Initial Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexFemale